Alert archive / Michigan / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 66, NWS Detroit, MI
NWS Detroit, MI issued this severe thunderstorm warning at Aug 9, 2021, 3:34 PM EDT for Saint Clair County, Michigan. It was in force for 56 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 9, 2021, 3:34 PM EDT (19:34 UTC)
- Expired
- Aug 9, 2021, 4:30 PM EDT
- In force
- 56 min
- Issued by
- NWS Detroit, MI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Saint Clair County, MI
The radar
The Detroit radar (KDTX), 73 km from the middle of the area, began a volume at 19:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 9, 3:52 PM EDT | TSTM WND DMG | 1 Wsw Smiths Creek, MI | TREES DOWN AND REPORTED POWER OUTAGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 7.6 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 515 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 948 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.3
The text
As transmitted.
670
WUUS53 KDTX 091934
SVRDTX
MIC147-092030-
/O.NEW.KDTX.SV.W.0066.210809T1934Z-210809T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Detroit/Pontiac MI
334 PM EDT Mon Aug 9 2021
The National Weather Service in Detroit/Pontiac has issued a
* Severe Thunderstorm Warning for...
St. Clair County in southeastern Michigan...
* Until 430 PM EDT.
* At 334 PM EDT, a severe thunderstorm was located over New
Baltimore, moving northeast at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
Richmond around 350 PM EDT.
St. Clair around 405 PM EDT.
Marysville around 410 PM EDT.
Port Huron around 420 PM EDT.
Other locations impacted by this severe thunderstorm include
Anchorville, North Street, Adair, Rattle Run, Goodells, Brockway,
Smiths Creek, Fair Haven, Wadhams and Fort Gratiot.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If on or near Anchor Bay, get away from the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 15 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4296 8242 4293 8246 4289 8247 4281 8248
4276 8247 4267 8251 4261 8252 4255 8259
4256 8264 4253 8267 4253 8272 4268 8273
4269 8271 4273 8273 4289 8274 4290 8283
4316 8274 4317 8246 4306 8242
TIME...MOT...LOC 1934Z 220DEG 31KT 4268 8280
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
AA4 follow-up statements
811
WWUS53 KDTX 092001
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
401 PM EDT Mon Aug 9 2021
MIC147-092030-
/O.CON.KDTX.SV.W.0066.000000T0000Z-210809T2030Z/
St. Clair MI-
401 PM EDT Mon Aug 9 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR ST. CLAIR COUNTY...
At 359 PM EDT, a severe thunderstorm was located near Marysville, or
7 miles northwest of St. Clair, moving northeast at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
This severe storm will be near...
Marysville around 405 PM EDT.
Port Huron around 415 PM EDT.
Lakeport around 420 PM EDT.
Other locations impacted by this severe thunderstorm include North
Street, Adair, Rattle Run, Goodells, Brockway, Smiths Creek, Wadhams,
Fort Gratiot, Avoca and Blaine.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4293 8246 4281 8248 4271 8258 4269 8271
4273 8273 4289 8274 4290 8274 4290 8283
4316 8274 4317 8246 4306 8242 4296 8242
TIME...MOT...LOC 1959Z 220DEG 30KT 4291 8257
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
AA791
WWUS53 KDTX 092012
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
412 PM EDT Mon Aug 9 2021
MIC147-092030-
/O.CON.KDTX.SV.W.0066.000000T0000Z-210809T2030Z/
St. Clair MI-
412 PM EDT Mon Aug 9 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR NORTHEASTERN ST. CLAIR COUNTY...
At 409 PM EDT, a severe thunderstorm was located near Lakeport,
moving north at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
This severe storm will be near...
Lakeport around 415 PM EDT.
Other locations impacted by this severe thunderstorm include North
Street, Rattle Run, Goodells, Brockway, Smiths Creek, Wadhams, Fort
Gratiot, Avoca, Blaine and Jeddo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4293 8246 4286 8247 4286 8274 4290 8274
4290 8283 4316 8274 4317 8246 4306 8242
4300 8242 4299 8243 4296 8242
TIME...MOT...LOC 2009Z 192DEG 36KT 4305 8256
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
AA311
WWUS53 KDTX 092018
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
418 PM EDT Mon Aug 9 2021
MIC147-092030-
/O.CON.KDTX.SV.W.0066.000000T0000Z-210809T2030Z/
St. Clair MI-
418 PM EDT Mon Aug 9 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR NORTHEASTERN ST. CLAIR COUNTY...
At 418 PM EDT, a severe thunderstorm was located near Lakeport,
moving north at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
northeastern St. Clair County, including the following locations...
Fort Gratiot, North Street, Avoca, Blaine, Jeddo, Fargo, Goodells,
Brockway, Ruby and Wadhams.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4298 8280 4316 8274 4317 8246 4306 8242
4300 8242 4299 8243 4296 8242
TIME...MOT...LOC 2018Z 196DEG 33KT 4315 8257
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Behnke970
WWUS53 KDTX 092026
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
426 PM EDT Mon Aug 9 2021
MIC147-092035-
/O.EXP.KDTX.SV.W.0066.000000T0000Z-210809T2030Z/
St. Clair MI-
426 PM EDT Mon Aug 9 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ST. CLAIR COUNTY
WILL EXPIRE AT 430 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Detroit/Pontiac.
LAT...LON 4298 8280 4316 8274 4317 8246 4306 8242
4300 8242 4299 8243 4296 8242
TIME...MOT...LOC 2025Z 220DEG 31KT 4318 8253
$$
BehnkeWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 2:03 PM EDT, 1 hour 31 minutes earlier.
Area forecast discussion, Aug 9, 2:03 PM EDT, 1 hour 31 minutes before
Area Forecast Discussion National Weather Service Detroit/Pontiac MI 203 PM EDT Mon Aug 9 2021 .AVIATION... Scattered showers with isolated thunderstorms have already developed across southeast Michigan to start the afternoon TAF issuance and will continue for the next few hours. Thunderstorm activity will bring the chance for torrential downpours and gusty outflow winds to impact area terminals. General southerly flow will prevail through this afternoon with gusts up to 20 to 25 knots and greater than 30 knots possible with any stronger thunderstorms. Occasional MVFR conditions will accompany the afternoon activity as well. A greater potential for more widespread MVFR ceilings arriving late tonight with upper wave moving directly over Michigan with very moist boundary layer conditions. A chance for showers and thunderstorms will again be in the forecast for late tonight and early tomorrow morning. For DTW... Expect some periods of MVFR conditions associated with shower and thunderstorm activity this afternoon through about 21Z today. More widespread MVFR to potential IFR conditions arrives late tonight and early tomorrow morning with renewed chances for showers and thunderstorms. .DTW THRESHOLD PROBABILITIES... * Moderate for thunderstorm activity between through 21Z this afternoon. * Moderate for cigs aob 5kft overnight. && .PREV DISCUSSION... Issued at 349 AM EDT Mon Aug 9 2021 DISCUSSION... Brief window of deeper layer stability will mark conditions through the morning period today, as lingering upper ridging slowly releases eastward. This affords a high degree of insolation potential early, within the backdrop of an elevated upper height field and low level southwest flow. This will again support late day temperatures of mid to upper 80s, with an effective heat index of lower 90s. Steady increase in larger scale ascent and deep layer moisture quality through the afternoon hours, tied to height falls/cva associated with an inbound higher amplitude mid level wave and accompanying mid level theta-e plume. This process effectively eliminates residual capping concerns, subsequently capitalizing on a moderately unstable boundary layer and steeper mid level lapse rates. The net result will leave an environment favorable for an expanding coverage of showers and thunderstorms from mid afternoon into tonight. Moisture quality characterized by PW values near 2 inches, with the underlying deep/warm cloud layer and upward moisture flux offering some very efficient rainfall rates. This presents a localized risk of heavy rainfall and accompanying minor flooding, but of limited scale and residence time given the expected chaotic coverage to provide a greater threat worthy of a flood watch. Limited shear once again precludes a more organized severe threat during the daylight hours, but brief stronger gusts certainly plausible within a collapsing water-loaded deeper updrafts. Pace of the upper wave governs conditions early Tuesday, with a slower eastward migration maintaining a short morning window for elevated convective development before mid level subsidence and drying emerges within subtle shortwave ridging. Moisture gradient will remain fixated near the Ohio border through peak heating. Mixed signal within the model solution space on prospects for this boundary to serve as a focus for diurnal development. Otherwise, back half of the daylight period appears capped and/or lacking in tangible forcing to support anything behind a low end chance. Upward adjustment in dewpoint /lower 70s/ lends to a notable increase in humidity. Attention on the Tuesday night period for prospects of a more sizable convective response carrying greater organization/vigor. A conditionally very unstable mid level profile in resident this period, featuring a steep lapse rate environment and MUCAPE in excess of 3 kj/kg. Placement and timing of convective initiation remains elusive at this stage, owing to typical differences in treatment of shortwave energy and/or eventual MCV formation that will ultimately govern the forced ascent. The underlying wind field and background thermodynamic environment certainly paints a favorable picture for aggressive organization and downstream propagation of convection somewhere across the WI/MI corridor. Latest SPC Day 2 Outlook maintains a slight risk for damaging winds during the period. Potentially active pattern continues within the Wed-Thu window, owing to episodic bouts of heightened mid level ascent engaging the resident very moist and inherently unstable environment. Details again sensitive to timing and trajectory of the governing height falls and/or upstream MCS development, but organized convective potential will exist particularly if timing coincides with or falls immediately after peak heating. MARINE... Warm and humid airmass in place is leading to a stable near surface environment, which will continue to keep limit mixing depths and still only expecting winds to only top our around 20 knots over the next several days. Southerly winds today will become southwest for the mid week period. A low pressure system slowly tracking through the Great lakes region will also bring periods of showers and thunderstorms from time to time Monday-Wednesday, with still a low chance of activity lingering Thursday-Friday. HYDROLOGY... Hot and humid conditions will bring the potential for multiple rounds of showers and thunderstorms through midweek. A mid level wave slowly tracking through the area provides an increasing chance of showers and thunderstorms late today through Tuesday morning. At this time, areawide rainfall todals between one half and three quarters of an inch will be possible. However, locally higher amounts in excess of an inch may occur within any thunderstorms or areas that receive multiple rounds of rain. This may lead to some minor flooding of poor drainage areas. Additional rainfall will be possible from late Tuesday into Wednesday, with some locally higher rainfall amounts plausible given the high moisture content in place. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...NONE. Lake Huron...NONE. Lake St Clair...NONE. Michigan waters of Lake Erie...NONE. && AVIATION.....AA DISCUSSION...MR MARINE.......SF HYDROLOGY....MR You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit.
Hazardous weather outlook, Aug 9, 4:05 AM EDT, 11 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Detroit/Pontiac MI 405 AM EDT Mon Aug 9 2021 MIZ047>049-053>055-060>063-068>070-075-076-082-083-100815- Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer- St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe- 405 AM EDT Mon Aug 9 2021 This hazardous weather outlook is for portions of southeast Michigan. .DAY ONE...Today and Tonight Potential for thunderstorms will increase late this afternoon and continue through tonight. Strongest storms will be capable of producing wind gusts to 45 mph. In addition, locally heavy rainfall may occur leading to some minor flooding of poor drainage areas. Storm motion will be from the southwest at 20 mph. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday There is a chance of thunderstorms Tuesday and Tuesday night. The risk for storms to become severe will exist, mainly from late evening into the overnight hours. Storms will be capable of damaging winds during that time. An active pattern maintains the chance of thunderstorms both Wednesday and Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight. LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-100815- Lake St Clair- Michigan Waters of Lake Erie from Detroit River to North Cape MI- Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt beyond 5 NM off shore- Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM off shore- Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore- Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI- Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI- Port Sanilac to Port Huron MI- Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore- Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore- Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore- 405 AM EDT Mon Aug 9 2021 This hazardous weather outlook is for portions of Lake Erie, Lake Huron and Lake St Clair. .DAY ONE...Today and Tonight Potential for thunderstorms will increase late this afternoon and continue through tonight. Strongest storms will be capable of producing wind gusts to 40 knots. In addition, locally heavy rainfall may occur leading to some minor flooding of poor drainage areas. Storm motion will be from the southwest at 15 knots. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday There is a chance of thunderstorms Tuesday and Tuesday night. The risk for storms to become severe will exist, mainly from late evening into the overnight hours. Storms will be capable of damaging winds during that time. An active pattern maintains the chance of thunderstorms both Wednesday and Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight. You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit. MR
In the hours before
Special weather statement, Aug 9, 1:29 PM EDT, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
129 PM EDT Mon Aug 9 2021
MIZ068-069-075-091815-
Livingston MI-Oakland MI-Washtenaw MI-
129 PM EDT Mon Aug 9 2021
...A strong thunderstorm will impact portions of southwestern
Oakland, southeastern Livingston and central Washtenaw Counties
through 215 PM EDT...
At 129 PM EDT, Doppler radar was tracking a strong thunderstorm over
Ann Arbor, moving north at 25 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Dexter and Dixboro around 140 PM EDT.
Hamburg and Whitmore Lake around 200 PM EDT.
South Lyon around 205 PM EDT.
Brighton and Milford around 215 PM EDT.
Other locations impacted by this storm include Hudson Mills,
Pittsfield Township, Lakeland, Hudson Mills Metropark, Island Lake
State Recreation Area, Chilson, Delhi Mills, New Hudson, Pleasant
Lake and Barton Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4220 8400 4263 8396 4260 8352 4213 8360
TIME...MOT...LOC 1729Z 183DEG 24KT 4225 8377
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
IRLSpecial weather statement, Aug 9, 2:08 PM EDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
208 PM EDT Mon Aug 9 2021
MIZ076-091915-
Wayne MI-
208 PM EDT Mon Aug 9 2021
...Strong thunderstorms will impact portions of Wayne County through
315 PM EDT...
At 207 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Northville to Carleton. Movement was northeast
at 30 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Livonia, Novi and Northville around 215 PM EDT.
Southfield around 230 PM EDT.
Romulus and Trenton around 235 PM EDT.
Taylor around 240 PM EDT.
Wyandotte and Greenfield Village around 245 PM EDT.
Dearborn around 255 PM EDT.
Downtown Detroit and Detroit around 300 PM EDT.
Belle Isle around 305 PM EDT.
Other locations impacted by these storms include Melvindale,
Gibraltar, New Boston, Harper Woods, Westland, Grosse Pointe Shores,
Ecorse, Grosse Pointe Woods, Woodhaven and Lincoln Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding, especially for susceptible freeways, exits
and underpasses. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4235 8294 4232 8306 4230 8309 4224 8313
4216 8313 4209 8320 4209 8354 4244 8355
4245 8284
TIME...MOT...LOC 1807Z 219DEG 26KT 4245 8345 4205 8336
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
IRLSpecial weather statement, Aug 9, 2:18 PM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
218 PM EDT Mon Aug 9 2021
MIZ069-091900-
Oakland MI-
218 PM EDT Mon Aug 9 2021
...A strong thunderstorm will impact portions of Oakland County
through 300 PM EDT...
At 217 PM EDT, Doppler radar was tracking a strong thunderstorm near
Milford, moving north at 30 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Clarkston around 235 PM EDT.
Oxford and Ortonville around 255 PM EDT.
Other locations impacted by this storm include Waterford, Davisburg,
Orchard Lake, Holly State Recreation Area, Commerce, New Hudson, Rose
Center, Lake Orion, Walled Lake and Lake Angelus.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4249 8346 4248 8367 4287 8369 4289 8310
TIME...MOT...LOC 1817Z 201DEG 23KT 4264 8354
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
AAThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 1:29 PM EDT | Special Weather Statement | DTX | Livingston, Washtenaw | 46 min |
| Aug 9, 1:49 PM EDT | Severe Thunderstorm Warning | DTX | Livingston, Oakland, Washtenaw | 30 min |
| Aug 9, 2:08 PM EDT | Special Weather Statement | DTX | Wayne | 67 min |
| Aug 9, 2:18 PM EDT | Special Weather Statement | DTX | Oakland | 42 min |
| Aug 9, 3:11 PM EDT | Special Marine Warning | DTX | 76 min | |
| Aug 9, 3:12 PM EDT | Areal Flood Advisory | DTX | Macomb, Oakland, Wayne | 101 min |
| Aug 9, 3:13 PM EDT | Severe Thunderstorm Warning | DTX | Macomb, Wayne | 44 min |
| Aug 9, 3:48 PM EDT | Special Weather Statement | DTX | Sanilac | 57 min |
| Aug 9, 3:59 PM EDT | Special Marine Warning | DTX | 62 min | |
| Aug 9, 4:09 PM EDT | Special Weather Statement | DTX | Huron | 51 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.